# SDR YENA2022052700530

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,635 hours, 11,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: 44018005
- Part serial: 10841
- Condition: Failed
- Location: 101hm
- Part time: 22,480 hours, 6,748 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1196, FLL-PVD. 'IN DESCENT STRONG ODOR FUMES WITHOUT APU RUNNING. (NAUSEATING) LEVEL 2 PER CHECKLIST. ( PACKS ); C/W INFO NOTICE 2017-T015 SECTION B AND C. REMOVED AND REPLACED BOTH RECIRC FILTERS IAW AMM 21-21-41. MDDR 474491 CLEAR. MCC NOTIFIED. MX-4 UPDATED. PLACARD REMOVED. ALSO PERFORMED ECS DECON PROCEDURE IAW AMM 21-00-00.'
